# SDR USAA061180

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 53,031 hours, 53,031 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED UPPER SURF IB END OF NR 2 SLAT AT WEDGE  REMOVED DAMAGED CORE, RECORED AND INSTALLED DOUBLER IAW SRM 51-70-10   DEFECT SIZE: 6.0 INCHES X5.0.
